Cookie Img Back to top
Send SMS    Call Me Free Offline
Home » Products » Syrup And Dry Syrups » Nishflam P Syrup

Nishflam P Syrup

Nishflam P Syrup
Nishflam P Syrup
Product Code : 10
Product Description
Nishflam P Syrup is made up of Aceclofenac 50 Mg and Paracetamol 125 Mg Syp / 5 Ml in perfect composition. The offered syrup is especially made for kids and it is used when kids are suffering from fever. They are highly preferred due to instant health solution they provide to the kids without any side effects. Nishflam P Syrup is sweet liquid solution syrup which tastes goods while consuming. We offer this pharmaceutical syrup at affordable price range.

Ronish Bioceuticals

Contact Us

( *represents compulsory fields )

Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.